Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Combivir Resimulate Thoughts Into Dreams

Combivir Resimulate Thoughts Into Dreams

This was probably asked before... Do any of you taking Combivir dream about things you have in mind just before you fall asleep?

A myHIVteam Member said:

According to RxList.com: “Common side effects of Combivir include:

headache,
dizziness,
nausea,
loss of appetite,
diarrhea,
trouble sleeping,
cold symptoms (stuffy nose, sneezing, sinus pain, cough), or
changes in the shape or location of body fat (especially in your arms, legs, face, neck, breasts, and trunk).”

I use Biktarvy. I have had zero side effects. I had several side effects, including weird dreams and problems sleeping when I used another drug, Atripla. Neither has Cimbivir, though.

posted almost 3 years ago
A myHIVteam Member said:

I don't remember that effect with combivir. It did have an effect on my sleep though. I was always tired. Also, I think I would get a little nausea from it once in a while.

posted almost 3 years ago
A myHIVteam Member said:

Oh yes. There was some of that dizzy feeling too.

posted almost 3 years ago
A myHIVteam Member said:

@A myHIVteam Member, I do often dream about things that cross my mind in between falling asleep and when Combivir starts kicking in... Prior to that I try to avoid watching / reading / doing anything might mess my head up (haha). Nausea isn't frequent but drunken kinda dizziness yes, even after about 5 to 6 years taking Combivir.

posted almost 3 years ago
Already a Member? Log in